# SDR SWAA2017120618274

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 48,499 hours, 28,317 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D00876
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED IN LIGHT AS WELL AS ALL THE LEADING EDGE DEVICES FLAPS TRANSIT ON THE OVERHEAD PANEL. FOUND FLAP SLAT ELECTRONIC UNIT FAILED. R&R UNIT PER MM.
